# SDR UIEA2025071800977

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT DOOR 1, CEILING FWD EMERGENCY LIGHT (L5735) FOUND INOPERATIVE.  REPLACED THE LIGHT BULB FOR L1 DOOR CEILING FWD EMERGENCY LIGHT IAW AMM 33-51-07. OPS TESTED NORMAL.
